MathSciNet Relay Station
MathSciNet bibliographic data
MR1620538 (99f:14003) 14B07 (16G10)
Crawley-Boevey, William; Holland, Martin P. Noncommutative deformations of Kleinian singularities. Duke Math. J. 92 (1998), no. 3, 605–635.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement